Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie

IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

See all formats and pricing
More options …
Volume 1882, Issue 93


Zur arithmetischen Theorie der algebraischen Formen.

L. Kronecker
Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1882.93.365

About the article

Published Online: 2009-12-09

Published in Print: 1882-07-01

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1882, Issue 93, Pages 365–366, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1882.93.365.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Gabriela Jeronimo, Daniel Perrucci, and Juan Sabia
Discrete & Computational Geometry, 2010, Volume 44, Number 1, Page 195
Jerome Lebrun and Pierre Comon
Applicable Algebra in Engineering, Communication and Computing, 2006, Volume 17, Number 6, Page 471

Comments (0)

Please log in or register to comment.
Log in